# SDR ASOA20200205004

- Difficulty date: February 1, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 41,083 hours, 32,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Odor
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ELECTRICAL SMELL BY SEAT 4CD AND 5CD. ITEM PLACED ON MEL. ON 2/3/20 MX REMOVED AND REPLACED SIDEWALL LAMP AND RESEATED CONNECTOR WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
